Vaper Danger - First aid courses in High Wycombe

Vaper Danger and Heart Attacks – Are You Prepared?

0 Comment

We thought this was an interesting issue around Vaper Danger. Studies have found that vaping with e–cigarettes can increase the chance of suffering a stroke or heart attack.

Source: http://news.sky.com/story/e-cigarettes-containing-nicotine-may-increase-risk-of-heart-attack-11030500

Would you know what to do if someone was having a heart attack?

If you would like to attend one of our first aid courses in High Wycombe or book an in-house course for us to come to your office or place of work, please get in touch.

Some of our clients

BOOK NOW
close slider

Book Your Course Today!

Your Name (required)

Your Email (required)

Your Telephone

Preferred Date of Training (if applicable)

How You Find Out About Us?

in the unlikely event you have trouble sending the form, please contact us directly on info@fmfirstaidtraining.co.uk